Optimal permutation anticodes with the infinity norm via permanents of (0,1)-matrices

Moshe Schwartz, Itzhak Tamo

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

Motivated by the set-antiset method for codes over permutations under the infinity norm, we study anticodes under this metric. For half of the parameter range we classify all the optimal anticodes, which is equivalent to finding the maximum permanent of certain (0,1)-matrices. For the rest of the cases we show constraints on the structure of optimal anticodes.

Original languageEnglish
Pages (from-to)1761-1774
Number of pages14
JournalJournal of Combinatorial Theory - Series A
Volume118
Issue number6
DOIs
StatePublished - 1 Aug 2011

Keywords

  • Infinity norm
  • Optimal anticode
  • Permanent
  • Permutations

Fingerprint

Dive into the research topics of 'Optimal permutation anticodes with the infinity norm via permanents of (0,1)-matrices'. Together they form a unique fingerprint.

Cite this